CaltechAUTHORS
  A Caltech Library Service

Two Integral Equations

Bateman, H. (1945) Two Integral Equations. Proceedings of the National Academy of Sciences of the United States of America, 31 (7). pp. 196-200. ISSN 0027-8424. https://resolver.caltech.edu/CaltechAUTHORS:BATpnas45

[img]
Preview
PDF
See Usage Policy.

363Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:BATpnas45

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.pnas.org/content/vol31/issue7/OtherUNSPECIFIED
Additional Information:Copyright © 1945 by the National Academy of Sciences Communicated May 19, 1945
Issue or Number:7
Record Number:CaltechAUTHORS:BATpnas45
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:BATpnas45
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4584
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:29 Aug 2006
Last Modified:02 Oct 2019 23:14

Repository Staff Only: item control page